# SDR AALA200802006

- Difficulty date: July 31, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 86,361 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD EMERGENCY LIGHT AT SEAT 10B OVERHEAD INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT SEAT 10B OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
